Intraocular Pressure Immediately Following Intravitreous Injection of Ranibizumab
|The safety and scientific validity of this study is the responsibility of the study sponsor and investigators. Listing a study does not mean it has been evaluated by the U.S. Federal Government. Read our disclaimer for details.|
|ClinicalTrials.gov Identifier: NCT00417703|
Recruitment Status : Completed
First Posted : January 4, 2007
Last Update Posted : January 24, 2008
This study will quantify the intraocular pressure elevation in the immediate time period following intravitreous injection. With more widespread use of intravitreous injections in patients that may require several injections per year, it is important to document the sudden increase in intraocular pressure, including the maximum intraocular pressure and the time required for the intraocular pressure to return to baseline. This data may be useful in stimulating additional studies to evaluate the long term ocular effects of repeated intravitreous injections.
We hypothesize that the intraocular pressure increases significantly following intravitreous injection and then returns to baseline during the initial thirty minutes following ranibizumab injection.
|Condition or disease|
|Study Type :||Observational|
|Estimated Enrollment :||75 participants|
|Official Title:||A Prospective Investigation of the Intraocular Pressure Immediately Following Intravitreous Injection of Ranibizumab|
|Study Start Date :||January 2007|
|Actual Primary Completion Date :||January 2008|
|Actual Study Completion Date :||January 2008|
To learn more about this study, you or your doctor may contact the study research staff using the contact information provided by the sponsor.
Please refer to this study by its ClinicalTrials.gov identifier (NCT number): NCT00417703
|United States, Oklahoma|
|Retina Support Services, Inc|
|Tulsa, Oklahoma, United States, 74127|
|Principal Investigator:||Scott J Westhouse, DO||Oklahoma State University Medical Center|